I can't answe3r either of your questions but I did read a thread all about Metoprolol on this forum within the last three months, you'll hav to find it your self. Maybe that thread can answer other questions about this medication(?).
I particularly notice difficulty with speaking, searching for simple words, or names, some tiredness. Also, since beginning Metoprolol Tart, 50 mg.(probably 4 years ago) taken 2 times daily, I have had three episodes of severe nausea with vomiting coming on suddenly. When I went to ER my bp was in the area of 190/105. Most recent episode in mid-March. Fine the next day except for mild tiredness. ER doctors have diagnosed as either an anxiety attack, or most recently, Vertigo. B.P. is brought back to normal ranges over a 2 or 3 hour period. Could this be related to the Metoprolol? I am somewhat sensitive to other medications. Doctor has also presribed Hydrochlorot, 25 mg, Triam/HCTZ 37.5-25, Amlodipine, 5 mg. Each of these are taken 1 x daily. Other medications include Zetia for elevated cholesteral and Naproxen for severe osteoarthritis.
I note on side effects that vomiting is listed but not how often. Has anyone experienced similiar episodes. Pat M.